# SDR DL76L954049

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 811150417
- Condition: Failed
- Location: Aft Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROX ONE HOUR BEFORE DESCENT, F/A IN AFT GALLEY REPORTED SEEING SMOKE AND SMELLING ELECTRICAL WIRE BURNING.  UTILITY BUSSES SWITCHES OFF.  REPLACED NR 2 COFFEE MAKER DUE TO C/B POPPED.  INSPECTED OVENS AND GALLEY WIRING OPERATION NORMAL.
